Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 86, Issue 2, 2011
Metadata
 

The asymptotic rank of metric spaces
Stefan Wenger
pp. 247–275
Abstract | Full-Text PDF (280 KB) | Metadata

Dynamics of meromorphic mappings with small topological degree II: Energy and invariant measure
Jeffrey Diller, Romain Dujardin and Vincent Guedj
pp. 277–316
Abstract | Full-Text PDF (349 KB) | Metadata

Modular elliptic directions with complex multiplication (with an application to Gross’s elliptic curves)
Josep González Rovira and Joan-Carles Lario
pp. 317–351
Abstract | Full-Text PDF (327 KB) | Metadata

Conformal structure of minimal surfaces with finite topology
Jacob Bernstein and Christine Breiner
pp. 353–381
Abstract | Full-Text PDF (443 KB) | Metadata

Unknotting genus one knots
Alexander Coward and Marc Lackenby
pp. 383–399
Abstract | Full-Text PDF (242 KB) | Metadata

Severi type inequalities for irregular surfaces with ample canonical class
Margarida Mendes Lopes and Rita Pardini
pp. 401–414
Abstract | Full-Text PDF (179 KB) | Metadata

On the centralizer of diffeomorphisms of the half-line
Hélène Eynard
pp. 415–435
Abstract | Full-Text PDF (228 KB) | Metadata

Push-forwards for Witt groups of schemes
Baptiste Calmès and Jens Hornbostel
pp. 437–468
Abstract | Full-Text PDF (325 KB) | Metadata

Elements and cyclic subgroups of finite order of the Cremona group
Jérémy Blanc
pp. 469–497
Abstract | Full-Text PDF (307 KB) | Metadata